# SDR ASAA1158963

- Difficulty date: February 2, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 16,397 hours, 5,159 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: R1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WINDOW HEAT " OVERHEAT " ILLUMINATED.  ACCOMPLISHED QRH PROCEDURE LIGHT REMAINED ON.  PUT SENSOR IN THE OTHER POSITION BITE CK'D WHICH NO FAULTS OPS CHECK WINDOW HEAT SYS PER AMM 30 41 00, OP NML.
